# SDR HEEA966369

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 0110014700
- Condition: Defective
- Location: Cockpit Gps
- Component: Garmin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA WILL NOT PICK UP SATELLITE.
